# SDR MWEA98265

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3924809
- Condition: Corroded
- Location: Bs 575-605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29R WAS FOUND CORRODED FROM FS 575 TO FS 605.  REMOVED AND REPLACED LONGERON.
